# SDR AALA20160211015

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 19,456 hours, 7,553 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1000
- Condition: Canning
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FOUND DEFLECTION IN THREE BAYS OF THE VERTICAL PRESS WEB AT STATION 663.75, BETWEEN LBL 46.6 & 25.00.  INSTALLED REPAIR DOUBLER IAW EA 257867.  ACFT IN BASE MX.
